logo SAPIENZA

Rendiconti di Matematica e delle sue Applicazioni

ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 37 (1-2) (2016)


The class of Lucas-Lehmer polynomials
PIERLUIGI VELLUCCI - ALBERTO MARIA BERSANI

Abstract. In this paper we introduce a new sequence of polynomials, which follow the same recursive rule of the well-known Lucas-Lehmer integer sequence. We show the most important properties of this sequence, relating them to the Chebyshev polynomials of the first and second kind.

Rend. Mat. Appl. (7) 37 (2016) 43-62; pdf file pdf